CSpace

Browse/Search Results:  1-10 of 10 Help

Selected(0)Clear Items/Page:    Sort:
Siu's lemma, optimal L-2 extension and applications to twisted pluricanonical sheaves 期刊论文
MATHEMATISCHE ANNALEN, 2020, 卷号: 377, 期号: 1-2, 页码: 675-722
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:1/0  |  Submit date:2020/06/30
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:16/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135-186
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:9/0  |  Submit date:2018/10/07
Optimal L-2 extension  singular Hermitian metric  plurisubharmonic function  weakly pseudoconvex manifold  Kahler manifold  
Optimal L (2) Extension and Siu's Lemma 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1289-1296
Authors:  Zhou, Xiang Yu;  Zhu, Lang Feng
Favorite  |  View/Download:13/0  |  Submit date:2018/10/07
Optimal L-2 extension  Siu's lemma  strong openness  multiplier ideal sheaf  plurisubharmonic function  
AN OPTIMAL L-2 EXTENSION THEOREM ON WEAKLY PSEUDOCONVEX KAHLER MANIFOLDS 期刊论文
JOURNAL OF DIFFERENTIAL GEOMETRY, 2018, 卷号: 110, 期号: 1, 页码: 135
Authors:  Zhou, Xiangyu;  Zhu, Langfeng
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Optimal L (2) Extension and Siu's Lemma 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2018, 卷号: 34, 期号: 8, 页码: 1289
Authors:  Zhou, Xiang Yu;  Zhu, Lang Feng
Favorite  |  View/Download:4/0  |  Submit date:2019/12/31
Strong openness of multiplier ideal sheaves and optimal L-2 extension 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 6, 页码: 967-976
Authors:  Guan, Qi'An;  Zhou, XiangYu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
strong openness conjecture  plurisubharmonic function  multiplier ideal sheaf  optimal L-2 extension theorem  
strongopennessofmultiplieridealsheavesandoptimall2extension 期刊论文
sciencechinamathematics, 2017, 卷号: 60, 期号: 6, 页码: 967
Authors:  Guan Qian;  Zhou Xiangyu
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
optimalconstantinanl2extensionproblemandaproofofaconjectureofohsawa 期刊论文
sciencechinamathematics, 2015, 卷号: 58, 期号: 1, 页码: 35
Authors:  Guan Qian;  Zhou Xiangyu
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
Single period, single product newsvendor model with random supply shock 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2004, 卷号: 158, 期号: 3, 页码: 609-625
Authors:  Liu, K;  Li, JA;  Lai, KK
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
inventory  counterfeit  shock  checking rate